On algebra bundles and pseudo-morphisms.

Popescu, Marcela; Popescu, Paul

General Mathematics (1997)

  • Volume: 5, page 331-337
  • ISSN: 1221-5023

How to cite


Popescu, Marcela, and Popescu, Paul. "On algebra bundles and pseudo-morphisms.." General Mathematics 5 (1997): 331-337. <http://eudml.org/doc/227213>.

author = {Popescu, Marcela, Popescu, Paul},
journal = {General Mathematics},
keywords = {associative algebra bundles; quaternionic models; pseudo-morphism},
language = {eng},
pages = {331-337},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {On algebra bundles and pseudo-morphisms.},
url = {http://eudml.org/doc/227213},
volume = {5},
year = {1997},

AU - Popescu, Marcela
AU - Popescu, Paul
TI - On algebra bundles and pseudo-morphisms.
JO - General Mathematics
PY - 1997
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 5
SP - 331
EP - 337
LA - eng
KW - associative algebra bundles; quaternionic models; pseudo-morphism
UR - http://eudml.org/doc/227213
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.